# SDR USAA2010072891514

- Difficulty date: July 22, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FLOORBEAM UPPER CHORD AT BS 663, LBL 24.8.  REPAIRED FLOORBEAM UPPER CHORD AT BS 663, LBL 24.8 IAW EA 101986.
